# SDR DXTA2012122605214

- Difficulty date: December 25, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N131QS
- Make and model: Beech 400A
- Aircraft serial: RK431
- Aircraft time: 3,262 hours, 3,034 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROX 2 HOURS AFTER FUELING AND 1.5 HRS OF CLOSED CABIN, FUEL SMELL WAS NOTICED ENTERING CABIN. INSPECTING LUGGAGE COMPARTMENT REVEALED EVEN STRONGER SMELL, ESPECIALLY COMING OUT OF INSPECTION PANELS.  INSPECTED AFT BAGGAGE AREA FOR FUEL LEAKS.  NO DEFECTS NOTED. REMOVED LOWER COWLING FROM RT ENGINE AND INSTALLED DEFUEL HOSE.  TRANSFERRED FUEL FROM BOTH WINGS TO FUSELAGE TANK.  LET ACFT SIT OVERNIGHT.  NO DEFECTS NOTED. TRANSFERRED FUEL BACK TO WINGS IAW MM 28-41-00.  RECONNECTED FUEL LINE ON RT ENGINE AND LEAK CHECKED.  NO LEAKS NOTED.  REINSTALLED ITEMS, REMOVED FOR INSPECTION OF BAGGAGE COMPARTMENT.
